# SDR FDEA201505251632

- Difficulty date: May 25, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 958 hours, 18,576 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Wire Harness
- Part number: HAD20459
- Part serial: 742020
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, F

## Discrepancy

DURING APPROACH TO RUNWAY 20R, SEVERE AIRFRAME VIBRATION ENSUED WHEN FLAPS 50 DEG  WAS SELECTED.  FLAPS 35 DEG WAS THEN SELECTED & VIBRATION CONTINUED.  ENG 2 EGT HI ALERT ILLUMINATED.  ENG 2 WAS SHUT DOWN & SECURED PRIOR TO LANDING WITH FIRE HANDLE & FIRE AGENT WAS  DISCHARGED AS A PRECAUTIONARY MEASURE.  DECLARED EMER PRIOR TO LANDING.  EMER CREWS INSPECTED ACFT CLEAR OF RUNWAY FOR INDICATIONS  OF FIRE & FOUND NONE.  TAXIED ACFT TO GATE WITHOUT INCIDENT.  QRH PROCEDURES COMPLETED, AFTER ACFT SECURED ON TAXIWAY & INSPECTED BY EMER CREW.  ENG BORESCOPE PERFORMED, NO DEFECT FOUND.  DURING EGT INDICATION SYS, TROUBLESHOOTING FOUND HARNESS THERMOCOUPLER RT UPPER LOOP A SHORT TO GND.  R & R HARNESS ASSEMBLY IAW AMM 73-21-07-4.  CARRIED VIBRATION SURVEY ON NR 2 ENG IAW AMM 71-02-08-5-2 IAW TSI 77-31/1814 STEPS 2 FOUND SATIS ACFT OK FOR SERVICE.
